# SDR AALA202106089009

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 61,989 hours, 25,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 2960
- Condition: Dislodged
- Location: R1 Door
- Part time: 13,133 hours, 5,593 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE DISLODGED FROM DOOR BUSTLE. REPLACED SLIDE WITH SERVICEABLE UNIT IAW WORKCARD 08L2212500.
